Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 59, NWS Green Bay, WI

September 4, 2018Lincoln County, Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Sep 4, 2018, 8:38 PM CDT for Lincoln County, Marathon County, Wisconsin. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2018, 8:38 PM CDT (01:38 UTC)
Expired
Sep 4, 2018, 9:45 PM CDT
In force
67 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lincoln County, WI, Marathon County, WI

The radar

The La Crosse radar (KARX), 163 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 3:35 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2018-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2018-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

470 
WUUS53 KGRB 050138
SVRGRB
WIC069-073-050245-
/O.NEW.KGRB.SV.W.0059.180905T0138Z-180905T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
838 PM CDT TUE SEP 4 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lincoln County in north central Wisconsin...
  Western Marathon County in central Wisconsin...

* Until 945 PM CDT.

* At 837 PM CDT, severe thunderstorms were located along a line
  extending from near Medford to near Colby to near Loyal, moving
  east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Abbotsford, Spencer, New Wood Wildlife Area, Colby, Stratford,
  Edgar, Athens, Unity, Fenwood and Rozellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Green Bay.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9004
      4540 9004 4545 8990 4505 8988 4474 8996
      4469 9032
TIME...MOT...LOC 0137Z 251DEG 21KT 4519 9043 4493 9041 4476 9045 

HAIL...<.75IN
WIND...60MPH
 
$$

Kieckbusch
5 follow-up statements
277 
WWUS53 KGRB 050155
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
855 PM CDT TUE SEP 4 2018

WIC069-073-050245-
/O.CON.KGRB.SV.W.0059.000000T0000Z-180905T0245Z/
Lincoln WI-Marathon WI-
855 PM CDT TUE SEP 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN LINCOLN AND WESTERN MARATHON COUNTIES...

At 854 PM CDT, severe thunderstorms were located along a line
extending from near Chelsea to near Abbotsford to near Spencer,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Abbotsford, Spencer, New Wood Wildlife Area, Colby, Stratford, Edgar,
Athens, Unity, Fenwood and Rozellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Green Bay.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9004
      4540 9004 4545 8990 4505 8988 4474 8996
      4469 9032
TIME...MOT...LOC 0154Z 246DEG 24KT 4525 9032 4498 9026 4481 9030 

HAIL...<.75IN
WIND...60MPH
 
$$

Kieckbusch
575 
WWUS53 KGRB 050209
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
909 PM CDT TUE SEP 4 2018

WIC069-073-050245-
/O.CON.KGRB.SV.W.0059.000000T0000Z-180905T0245Z/
Lincoln WI-Marathon WI-
909 PM CDT TUE SEP 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN LINCOLN AND WESTERN MARATHON COUNTIES...

At 908 PM CDT, severe thunderstorms were located along a line
extending from Rib Lake to 8 miles east of Dorchester to 6 miles
southeast of Colby, moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Abbotsford, Spencer, New Wood Wildlife Area, Colby, Stratford, Edgar,
Athens, Unity, Fenwood and Rozellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Green Bay.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9004
      4540 9004 4545 8990 4505 8988 4474 8996
      4469 9032
TIME...MOT...LOC 0208Z 239DEG 23KT 4530 9022 4503 9016 4486 9020 

HAIL...<.75IN
WIND...60MPH
 
$$

Kieckbusch
699 
WWUS53 KGRB 050221
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
921 PM CDT TUE SEP 4 2018

WIC069-073-050245-
/O.CON.KGRB.SV.W.0059.000000T0000Z-180905T0245Z/
Lincoln WI-Marathon WI-
921 PM CDT TUE SEP 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN LINCOLN AND WESTERN MARATHON COUNTIES...

At 920 PM CDT, severe thunderstorms were located along a line
extending from Rib Lake to 13 miles south of New Wood Wildlife Area
to 12 miles east of Abbotsford, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Abbotsford, Spencer, New Wood Wildlife Area, Colby, Stratford, Edgar,
Athens, Unity, Fenwood and Rozellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Green Bay.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9004
      4540 9004 4545 8990 4505 8988 4474 8996
      4469 9032
TIME...MOT...LOC 0220Z 234DEG 33KT 4530 9020 4511 9001 4492 9005 

HAIL...<.75IN
WIND...60MPH
 
$$

Kieckbusch
713 
WWUS53 KGRB 050237
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
937 PM CDT TUE SEP 4 2018

WIC069-073-050245-
/O.CON.KGRB.SV.W.0059.000000T0000Z-180905T0245Z/
Lincoln WI-Marathon WI-
937 PM CDT TUE SEP 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN LINCOLN AND WESTERN MARATHON COUNTIES...

At 937 PM CDT, a severe thunderstorm was located 14 miles southwest
of Council Grounds State Park, or 18 miles east of Medford, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southwestern Lincoln and western Marathon Counties, including the
following locations... Edgar, Rozellville, Milan, Colby, Cherokee,
Unity, Stratford, March Rapids, Poniatowski and Athens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Green Bay.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9004
      4540 9004 4545 8990 4505 8988 4474 8996
      4469 9032
TIME...MOT...LOC 0237Z 213DEG 30KT 4507 8999 

HAIL...<.75IN
WIND...60MPH
 
$$

Eckberg
776 
WWUS53 KGRB 050244
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
944 PM CDT TUE SEP 4 2018

WIC069-073-050253-
/O.EXP.KGRB.SV.W.0059.000000T0000Z-180905T0245Z/
Lincoln WI-Marathon WI-
944 PM CDT TUE SEP 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN AND
WESTERN MARATHON COUNTIES WILL EXPIRE AT 945 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However gusty 
winds and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 9004
      4540 9004 4545 8990 4505 8988 4474 8996
      4469 9032
TIME...MOT...LOC 0243Z 251DEG 21KT 4508 8995 

$$

Eckberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:45 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Sep 4, 6:45 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
645 PM CDT Tue Sep 4 2018

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Wednesday
Issued at 218 PM CDT Tue Sep 4 2018

The latest RAP analysis and satellite/radar imagery show a warm
front stretching across the Upper Peninsula, and a cold front
extending over far northwest MN and central SD early this
afternoon. Where skies have cleared south of the warm front, temps
have risen into the middle 80s with juicy mid 70s dewpoints.
Plenty of instability within this airmass (SB capes 2000-3000
j/kg) for scattered showers and storms through early this evening.
Not out of the question that a severe weather threat will develop late
this afternoon over parts of central into east-central WI as the
atmosphere continues to destabilize. Damaging winds will be the
main threat with any storms develop. Meanwhile a plume of deep
moisture is extending from the western Gulf to the Upper
Mississippi Valley. Shortwave activity over Nebraska is helping
generate a band of showers and storms within this deep moisture
plume. As this deep moisture interacts with the cold front,
instability, and shortwave activity, severe weather and flash
flood chances are the main forecast concerns.

Tonight...The cold front will slowly move to the southeast into
northwest WI late. Ahead of the front, a shortwave trough over
the Plains and a wave of low pressure will travel northeast across
west-central to north-central WI from late evening through
overnight. A few strong to severe storms are possible early in the
evening to mid-evening as ample diurnal instability interacts
with 25-35 kts of deep layer shear. Central WI has the higher
shear so believe the higher threat of severe weather will occur
there. After this initial period of convection, a large swath of
showers and storms are expected to push into central and north-
central WI late this evening. Strong fgen forcing within the right
entrance region of a jet streak to go along with very good
moisture transport via a 50 kt low level jet will lead to the high
potential of heavy rainfall. Most short range guidance is in good
agreement placing the axis of heavy rainfall from western
Marathon to Florence county, where a 2 to 4 or 3 to 5 inch
rainfall is possible. Issued a flash flood watch earlier this
morning for parts of central and all of north-central WI. Given
the strength of the low level jet and low level helicities
associated with the surface low, may see an isolated damaging wind
threat develop along the southern edge of the heavy rainfall,
where elevated instability above 1000 j/kg will persist through
the overnight hours.

Wednesday...The heavy rainfall will be tapering off and exiting
the area to the northeast and east during the morning hours for
the most part. A few showers may linger into the early afternoon
over east-central WI. With the cloud cover, morning showers and a
north wind, temps will be cooler and range from the upper 60s in
the north to middle 70s south.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 218 PM CDT Tue Sep 4 2018

Relatively quiet weather is anticipated during the extended
period. Canadian high pressure is expected from Wednesday night
through Saturday, along with pleasant, near-normal temperatures.

Forecast confidence is lower later in the weekend. The 00z ECMWF
brought the remnants of Tropical Storm Gordon into the region,
along with a good chance of rain south and east. However, the 12z
ECMWF has fallen more in line with the latest GFS, and keeps the
system well to our south before shunting it off to the east. For
now, will just carry small pops south and east Sunday into Sunday
night, and see how the models trend in upcoming days.

A weak cold front may also bring a small chance of showers to
north central WI Monday into Monday night, but that is a low
confidence proposition too.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 644 PM CDT Tue Sep 4 2018

Scattered showers and thunderstorms will continue across the
region through mid evening, with generally VFR conditions outside
of the precipitation.

Ceilings and visibilities will lower later tonight as a large
area of showers and thunderstorms arrives form the west. IFR
conditions are expected over most of the area from midnight
through 12z or a little later. A cold front will move pass by
around midday tomorrow and be followed by clearing skies during
the afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday afternoon for WIZ005-010>013-
018>021-030-031-035-036.

Beach Hazards Statement from 4 AM CDT Wednesday through
Wednesday afternoon for WIZ022-040-050.
&&

SHORT TERM.....MPC
LONG TERM......Kieckbusch
AVIATION.......RDM
Hazardous weather outlook, Sep 4, 2:47 PM CDT, 5 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
247 PM CDT Tue Sep 4 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
247 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms with torrential rainfall and isolated wind damage
can be expected late this afternoon through tonight. Flash
flooding is possible in north central and parts of central and far
northeast Wisconsin tonight into Wednesday morning, and a Flash
Flood Watch is in effect. The best chance of severe storms with
damaging winds and isolated tornadoes should occur on the
southeast periphery of the heavy rainfall threat area, from
central into northeast Wisconsin.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Rain and thunderstorms will gradually diminish on Wednesday.
Locally heavy rain is still possible over far northeast Wisconsin
Wednesday morning, but severe storms are not anticipated.

The expected heavy rainfall should cause area rivers to rise,
with some rivers reaching bankfull or flood stage by the weekend.
Boaters and fishermen should be alert for fast flows which could
make for dangerous conditions on area rivers.

There is a high risk for rip currents along Lake Michigan beaches
from early morning through early afternoon on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report flooding or wind damage,
rainfall amounts in excess of an inch, and measured wind gusts
over 40 mph.

LMZ521-522-541>543-052000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
247 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Fog on Lake Michigan will reduce the visibility sufficiently to
pose a hazard to boaters at times. There is also a chance of
thunderstorms on the lake and bay.

Increasing south winds and building waves will lead to conditions
that are hazardous to small craft on Lake Michigan from late
tonight through early afternoon Wednesday. Thunderstorms will
also be possible late tonight that could pose a hazard to boaters.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms and patchy fog will be possible at times on
Wednesday, and may pose a hazard to mariners.

MPC/Kieckbusch

In the hours before

Special weather statement, Sep 4, 6:09 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Green Bay WI
609 PM CDT TUE SEP 4 2018

WIZ030-031-050015-
Shawano WI-Marathon WI-
609 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARATHON AND WESTERN
SHAWANO COUNTIES UNTIL 715 PM CDT...

At 608 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bevent, or 16 miles north of Stevens Point, moving northeast at 25
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bevent, Wittenberg, Norrie, Birnamwood, Tigerton, Hatley, Mattoon,
Bowler, Eland and Elderon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Green Bay.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4503 8905 4479 8887 4468 8932 4469 8949
      4480 8951
TIME...MOT...LOC 2308Z 241DEG 23KT 4474 8943

Kieckbusch
Local storm report, Sep 4, 6:37 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
637 PM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FUNNEL CLOUD     2 SW STRATFORD          44.77N 90.11W
09/04/2018                   MARATHON           WI   AMATEUR RADIO

&&

HYKIN
Local storm report, Sep 4, 6:43 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FUNNEL CLOUD     1 S STRATFORD           44.78N 90.08W
09/04/2018                   MARATHON           WI   LAW ENFORCEMENT

&&

HYKIN
Local storm report, Sep 4, 7:12 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND GST     6 SW MARATHON CITY      44.89N 89.93W
09/04/2018  E50 MPH          MARATHON           WI   AMATEUR RADIO

&&

HYKIN
Special weather statement, Sep 4, 7:54 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Green Bay WI
754 PM CDT TUE SEP 4 2018

WIZ030-050200-
Marathon WI-
754 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARATHON COUNTY UNTIL 900
PM CDT...

At 754 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rib Mountain, or 7 miles southwest of Wausau, moving northeast at 25
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wausau, Weston, Rib Mountain, Mosinee, Rothschild, Schofield, Ringle,
Evergreen, Brokaw and Glandon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4474 8966 4489 8984 4511 8963 4511 8923
      4501 8923
TIME...MOT...LOC 0054Z 223DEG 20KT 4486 8970

Kieckbusch
Local storm report, Sep 4, 8:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
814 PM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
09/04/2018  M63 MPH          MARATHON           WI   ASOS

&&

HYKIN

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:13 PM CDTSevere Thunderstorm WarningGRBMarathon32 min
Sep 4, 7:54 PM CDTSpecial Weather StatementGRBMarathon66 min
Sep 4, 8:15 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon45 min
Sep 4, 8:39 PM CDTSpecial Weather StatementGRBMarinette51 min
Sep 4, 9:01 PM CDTSpecial Weather StatementGRBForest, Langlade59 min
Sep 4, 9:14 PM CDTSpecial Weather StatementGRBMarinette46 min
Sep 4, 9:50 PM CDTSpecial Weather StatementGRBLincoln40 min
Sep 4, 10:01 PM CDTAreal Flood AdvisoryGRBForest, Langlade, Lincoln, Marathon, Oneida, Vilas8 hr
Sep 4, 10:43 PM CDTSpecial Weather StatementGRBFlorence, Forest, Lincoln, Oneida, Vilas32 min
Sep 5, 12:06 AM CDTSpecial Weather StatementGRBLanglade39 min
Sep 5, 12:19 AM CDTFlash Flood WarningGRBLanglade, Lincoln, Marathon, Oneida4 hr
Sep 5, 12:20 AM CDTAreal Flood AdvisoryGRBFlorence, Marinette6 hr
Sep 5, 12:31 AM CDTRiver Flood WarningGRBWood34 hr
Sep 5, 12:36 AM CDTRiver Flood WarningGRBLincoln, Marathon70 hr
Sep 5, 12:36 AM CDTRiver Flood WarningGRBMarathon71 hr
Sep 5, 10:30 AM CDTRiver Flood AdvisoryGRBMarathon36 hr
Sep 5, 11:06 AM CDTRiver Flood WarningGRBMarathon18 hr
Sep 5, 11:08 AM CDTRiver Flood WarningGRBMarathon24 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.